Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Burnt mark on the upper lip due to shaving. How can I get rid of it and make the area match with rest of the face?

hello and yes i need help i been waxing my upperlip mustache area im a woman but i also been usin fade and bleech creams lemon juice and other home remedies i use to shave but i stop because i developed a dark embrassin dark shadow so i was told to wax and pluck which i been doin usin different creams it started fadin but now it is a burn mark that has me stressed out even more please tell me wat to do to get rid of the burn mark and darkness for good so that my upper lip match my whole face
Asked On : Tue, 3 Jul 2012
Answers:  1 Views:  45
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
Mar 2013
Thanks for writing to us with your health concern.
It is best to wax and pluck the upper lip area always.
For the darkness, try applying calamine lotion.
Just scrub the area daily, and dont handle it too much.
Take care.
Answered: Sat, 31 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor